# SDR DALA2016080905889

- Difficulty date: August 8, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 80,676 hours, 36,767 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SLAT NR 6, UPPER TRAILING EDGE HAS NUMEROUS DENTS THRU-OUT SLAT SURFACE. REPAIRED IAW SRM 57-43-02 1 FIG 201, SRM 51-70-01 REPAIR 1 PAR 4,   SRM 57-43-02 REPAIR 1 FIGURE 201, SRM 51-70-10 REPAIR 3 AND REPAIR 4, AND SRM 51-10-06 REP 1.
